# SDR CA050418010

- Difficulty date: April 7, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,482 hours
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 718256
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THROTTLE WOULD NOT STAY IN DETENT WAS REPORTED BY FLIGHT CREW. THROTTLE FORCE CHECK FAILED AND AFT CONTROL CABLE WAS DETERMINED FAULTY.
